# SDR SIMA20171113002

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 42,137 hours, 38,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLOOR EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT IAW  WM 33-50-50.  FOUND THE SPLICES SP9113 AND SP9114 BAD.   R & R THE WIRE SPLICES IAW SWPM 20-50-01, NO FURTHER DEFECTS NOTED.
